Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/7742
Title: Effective Descent Morphisms in Categories of Lax Algebras
Authors: Clementino, Maria Manuel 
Hofmann, Dirk 
Issue Date: 2004
Citation: Applied Categorical Structures. 12:5 (2004) 413-425
Abstract: In this paper we investigate effective descent morphisms in categories of reflexive and transitive lax algebras. We show in particular that open and proper maps are of effective descent, result that extends the corresponding results for the category of topological spaces and continuous maps.
URI: http://hdl.handle.net/10316/7742
DOI: 10.1023/B:APCS.0000049310.37773.fa
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
obra.pdf120.04 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

20
checked on May 29, 2020

WEB OF SCIENCETM
Citations 5

20
checked on Aug 2, 2022

Page view(s) 50

512
checked on Aug 11, 2022

Download(s) 50

522
checked on Aug 11, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.